# SDR 96FDEA01504

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N113FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19894
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEAVY CORROSION ON MAIN CARGO FLOOR BEAM STA 480.  REMOVED CORROSION AND INSTALLED DOUBLER REPAIR PER SRM 53-10-08.
